Existence of periodic solutions for second order delay differential equations with a singularity of repulsive type
Year: 2019
Journal of Information and Computing Science, Vol. 14 (2019), Iss. 1 : pp. 10–17
Abstract
In this paper, the problem of existence of periodic solution is studied for the second order delay differential equation with a singularity of repulsive type
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22427
Journal of Information and Computing Science, Vol. 14 (2019), Iss. 1 : pp. 10–17
Published online: 2019-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 8